Complete sets of functions for perturbations of Robertson-Walker cosmologies and spin 1 equations in Robertson-Walkertype spacetimes

E. G. Kalnins, W. Miller

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

Crucial to a knowledge of the perturbations of Robertson-Walker cosmological models are complete sets of functions with which to expand such perturbations. For the open Robertson-Walker cosmology an answer to this question is given. In addition some observations concerning explicit solution by separation of variables of wave equations for spin 1 in a Riemannian space having an infinitesimal line element of which the Robertson-Walker models are a special case are made.

Original languageEnglish (US)
Pages (from-to)698-707
Number of pages10
JournalJournal of Mathematical Physics
Volume32
Issue number3
DOIs
StatePublished - Mar 1991

Keywords

  • COSMOLOGICAL MODELS
  • DENSITY
  • FUNCTIONS
  • GRAVITATIONAL FIELDS
  • PLANE WAVES
  • RIEMANN SPACE
  • SPIN
  • TENSORS
  • VECTORS
  • VELOCITY
  • WAVE EQUATIONS

Fingerprint Dive into the research topics of 'Complete sets of functions for perturbations of Robertson-Walker cosmologies and spin 1 equations in Robertson-Walkertype spacetimes'. Together they form a unique fingerprint.

  • Cite this